# SDR YENA20160303219

- Difficulty date: March 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 41,226 hours, 14,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 44018003
- Part serial: 6026
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 35,200 hours, 12,502 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF BURNING PLASTIC, RUBBER ODOR IN COCKPIT IMMEDIATELY AFTER ENGINE SHUTDOWN. PERFORMED TSM 05-50-00-810-831-A,  RUN BOTH ENGINES WITH PACKS ON.  R & R PACK 1 OZONE FILTER IAW AMM 21-51-41.  OPS CHECK GOOD.
